# SDR Z5FA2013040200001

- Difficulty date: March 26, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N73EL
- Make and model: Cessna 525
- Aircraft serial: 525B0123
- Aircraft time: 2,418 hours, 1,459 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 2179R00175
- Condition: Flat
- Location: Right Main Gear
- Part time: 130 hours, 85 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MX TAXI CHECK WITH THE FLIGHT CREW AND TECH ON BOARD THE ACFT, THE RT MAIN TIRE LOST ALL THE AIR PRESSURE. MX WAS TROUBLESHOOTING A BRAKING DISCREPANCY AND DURING THE TAXI CHECK THE WHEEL FUSE PLUGS MELTED RESULTING IN A FLAT TIRE. MX REPLACED THE RT MAIN TIRE AND THE ANTI-SKID CONTROL VALVE.  A SUCCESSFUL TAXI AND OPS CHECK WAS PERFORMED.  DURING THE OP CHECK FLIGHT WHEN THE ACFT LANDED THE ACFT PULLED TO THE RT DURING NORMAL BRAKING APPLICATION. CHECKED AND RE-RIGGED THE MLG BRAKE CONTROLS IAW MM 32-42-02.  A SUCCESSFUL BRAKE OPS AND TAXI CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
